×

Found 7,879 Documents (Results 1–100)

100
MathJax

On alternative approximating distributions in the multivariate version of Kolmogorov’s second uniform limit theorem. (English. Russian original) Zbl 07523555

Theory Probab. Appl. 67, No. 1, 1-16 (2022); translation from Teor. Veroyatn. Primen. 67, No. 1, 3-22 (2022).
MSC:  60-XX 62-XX
PDF BibTeX XML Cite
Full Text: DOI

On the sojourn time distribution of a random walk at a multidimensional lattice point. (English. Russian original) Zbl 07481224

Theory Probab. Appl. 66, No. 4, 522-536 (2022); translation from Teor. Veroyatn. Primen. 66, No. 4, 657-675 (2021).
MSC:  60-XX 82-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software